# SDR HNAA2008122200359

- Difficulty date: December 17, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N931HA
- Make and model: Dhav DHC8102
- Aircraft serial: 132
- Aircraft time: 51,715 hours, 57,177 cycles
- System (JASC): 3450 · Dependent Position Determining System
- Part: Receiver
- Part number: 066107804
- Part serial: 4755
- Condition: Failed
- Location: Cockpit
- Part time: 39,149 hours, 43,833 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NUMBER ONE NAVIGATION RADIO FAILED IN FLIGHT, CONTROL HEAD DISPLAY WENT BLANK AND NAVIGATION FLAG SHOWING.  REMOVED AND REPLACED NUMBER 1 NAVIGATION RECEIVER, CHECKED WITH TIC BOX, OPS CK'D GOOD IN ACCORDANCE WITH 34-55-00.
